MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS, LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number MHW-035150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tip of a cook wire used for stent placement broke off inside of the patient during procedure.The surgeon removed the tip of the cook wire from the patient, reported the incident to the cook industry representative.

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
5030 centerville road
saint paul MN 55127
MDR Report Key23531733
Report Number23531733
Device Sequence Number9020883
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public(01)00827002448469
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2025
Report Date (Section F) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMHW-035150
Device Catalogue NumberMHW-035150
Device Lot Number9019244136
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight39 KG
Date Report Sent to FDA09/17/2025